MAUDE Adverse Event Report: Nihon Kohden Corporation PU-681RA; Central Monitoring System

Nihon Kohden Corporation PU-681RA; Central Monitoring System
Model Number PU-681RA
Medical Device Problem Code Unintended Application Program Shut Down (4032)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/20/2026
Type of Reportable Event Malfunction
Event or Problem Description
The biomedical engineer (bme) reported that the central nurse station (cns) unexpectedly powered down/rebooted, resulting in loss of historical patient data.No reports of patient harm.
 
Additional Manufacturer Narrative
The biomedical engineer (bme) reported that the central nurse station (cns) unexpectedly powered down/rebooted, resulting in loss of historical patient data.No reports of patient harm.(b)(6) continues to investigate the reported event.(b)(6) will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.Additional device information: d10 concomitant medical device: the following device was used in conjunction with the cns: uninterruptible power supply (ups) ametek powervar model #:50042-77r (abce422-11med) serial #: (b)(6) device manufacturer data: 3rd party device unique identifier (udi) #: na returned to (b)(6): not returned.

Brand Name
PU-681RA
Common Device Name
Central Monitoring System
Manufacturer (Section D)
Nihon Kohden Corporation
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 161-8 560
JA  161-8560
Manufacturer (Section G)
Nihon Kohden Tomioka Corporation
attn: shama mooman
1-1 tajino
tomioka city, gunma 370-2 314
JA   370-2314
Manufacturer Contact
shama mooman
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama 359-8-580
JA   359-8580
MDR Report Key50772773
Report Number8030229-2026-07090
Device Sequence Number18513735
Product Code MHX
UDI-Device Identifier04931921131640
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K102376
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPU-681RA
Device Catalogue NumberPU-681RA
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2026
Initial Report FDA Received Date09/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/09/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UPS.
Patient SexUnknown